[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Insulin "receding" was: Re: Reservoir getting stuck



BMann26305 wrote:
> 
> In a message dated 98-01-27 11:42:11 EST, you write:
> 
> > Finally, someone explained that it is
> >  like a "barometer effect".

I call it siphoning myself.

 You will notice if you hold the pump higher than
> >  the end of the tubing that this effect stops. If you drop the pump lower
> >  than the end of the infusion set, you notice the "insulin back up" in the
> >  tubing.
> 
> Bob,  I try to keep the pump elevated while its disconnected, but I still have
> this "receding insulin syndrome."  MM didn't think there was any problem, they
> suggested just priming until the insulin reaches the needle and then
> reconnecting.

I always keep the 2 ends of the hose at the same height when I disconnect, 
as much as practical anyway. Before reconnecting it bolus .2 units which
verifies the hose is full.

Ted Quick
email @ redacted